# SDR IXXA06SMN076S

- Difficulty date: March 9, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LT WING NR 1 STUB WING CRACKED 2.5 INCH, XILD 42 LWR SKIN.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-2-1A FIG 1.  REMOVED EXISTING DOUBLERS IAW DC8 SRM 51-1-20D, DC-8 SRM 51-1-21.  PERFORMED STOP HOLE ON CRACK END.  FABRICATED EXTERNAL REPAIR DOUBLER (AL 7075 T6 0.080) + INTERNAL DOUBLER (AL 7075 T6 0.063) IAW DC8 SRM 57-2-1A FIG 1, DC-8 SRM 51-1-4 (FORMING).  PERFORMED HEAT TREATMENT 7075 O TO 7075 T6 IAW DC-8 SRM 51-1-1 PAGES 1, 13, 17.  CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC8 SRM 57-2-1A FIG 1, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TORQUE).
